# SDR SWIA201437759

- Difficulty date: April 5, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 27,172 hours, 22,356 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L THAT ATTACHES TO PASSENGER DOOR UPPER SILL IS CRACKED AT BS 379.0.  C-CHECK.  REPAIRED CRACKED STRINGER IAW EA AND SRM.
